# SDR YENA2022120801221

- Difficulty date: December 2, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 28,661 hours, 19,353 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, . AFTER FASTENER REMOVAL, CORROSION FOUND ON THE SHEAR TIE, FRAME 87, STRINGERS 27-28R.    CORROSION  REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-12-01, 51-10-03, AND SRM 51-75-16,  FABRICATED AND REPLACED IAW DWG 170-66041-001, REV A, SRM SRM 51-41-02, AND SRM 51-41-01.
